# SDR SRAA960913

- Difficulty date: September 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N921SJ
- Make and model: Lkheed 382G
- Aircraft serial: 4586
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Strut Shoe
- Condition: Defective
- Location: Rt Mlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF, RIGHT MAIN LANDING GEAR UNSAFE LIGHT CAME ON, CYCLED GEAR AND VERIFIED IN DOWN AND LOCKED POSITION.  AIRCRAFT LANDED WITHOUT INCIDENT.  INSPECTED RIGHT MAIN LANDING GEAR, FOUND RT AFT STRUT SHOE FACINGS DEFECTIVE AND RT FORWARD STRUT BALL SCREW HAD METAL CHIPS ON BALL NUT.  REPLACED AFT MLG SHOES AND FORWARD BALL SCREW ON RHS, PERFORMED GEAR RETRACTION SYSTEM, OPS CHECKED GOOD.
